# SDR RAIA201305100002

- Difficulty date: May 10, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 30,499 hours, 28,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fixture
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RH OVERWING EMERGENCY EXIT LIGHT WAS INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT FIXURE.  LIGHT OPS CHECKED GOOD.
